advertisement
Question
Posted by: Anon | 2010-06-28

Sex drive

I am bipolar and am on the following medication:

Lamactin (400 mg, 3 times daily)
Epleptin (400 mg, 3 times daily
Camcolit (two tablets at night)
Zyprexa (5 mg 3 times a day)
Valium (twice a day)
Rohypnol (1 daily)
Remeron (1 daily)

Could any of these affect my sex drive? Because I don''t have a sex drive at all

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
Yes especially Remeron and Valium can cause diminished sex drive
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-06-28

Dear Anon
Yes especially Remeron and Valium can cause diminished sex drive
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement